# SDR DALA2023050403488

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N371DN
- Make and model: Airbus A321-211
- Aircraft serial: 8763
- Aircraft time: 12,704 hours, 5,614 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMELL OF BURNING ELECTRICAL SMELL THROUGHOUT THE ENTIRE AIRCRAFT . AFT FA'S REPORTED AS WELL AS CAPTN NOTICED THE SMELL. OTHER CREW MEMBERS SMELT CLEANING SUPPLIES. OCCURRED DURING APPROACH. SMELL DISSIPATED WITHIN A COUPLE OF MINUTES. PERFORMED WORK CARDS 0550-2002 AND 0550-2003. NO DEFECTS AND ODOR NOTED. MCC UPDATED. A/C OK FOR SVC. NO GO ODI STEPS C/W. (LP# 4176142)
